Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco


IMPACT FACTOR 2017: 4.674

CiteScore 2018: 5.03

SCImago Journal Rank (SJR) 2018: 3.215
Source Normalized Impact per Paper (SNIP) 2018: 3.225

Mathematical Citation Quotient (MCQ) 2017: 1.89

Open Access
Online
ISSN
2191-950X
See all formats and pricing
More options …

Fractional elliptic equations with critical exponential nonlinearity

Jacques Giacomoni / Pawan Kumar Mishra / K. Sreenadh
Published Online: 2015-09-07 | DOI: https://doi.org/10.1515/anona-2015-0081

Abstract

We study the existence of positive solutions for fractional elliptic equations of the type (-Δ)1/2u = h(u), u > 0 in (-1,1), u = 0 in ℝ∖(-1,1) where h is a real valued function that behaves like eu2 as u → ∞ . Here (-Δ)1/2 is the fractional Laplacian operator. We show the existence of mountain-pass solution when the nonlinearity is superlinear near t = 0. In case h is concave near t = 0, we show the existence of multiple solutions for suitable range of λ by analyzing the fibering maps and the corresponding Nehari manifold.

Keywords: Trudinger–Moser inequality; square root of laplacian; Nehari manifold

MSC: 35J20

About the article

Received: 2015-06-29

Revised: 2015-07-28

Accepted: 2015-08-04

Published Online: 2015-09-07

Published in Print: 2016-02-01


Citation Information: Advances in Nonlinear Analysis, Volume 5, Issue 1, Pages 57–74, ISSN (Online) 2191-950X, ISSN (Print) 2191-9496, DOI: https://doi.org/10.1515/anona-2015-0081.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Kanishka Perera and Marco Squassina
Discrete and Continuous Dynamical Systems - Series S, 2017, Volume 11, Number 3, Page 561
[2]
Xudong Shang and Jihui Zhang
Journal of Mathematical Physics, 2017, Volume 58, Number 8, Page 081502

Comments (0)

Please log in or register to comment.
Log in